# SDR FDEA201608012701

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 56,036 hours, 20,841 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 30513136
- Part serial: 920
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT REQUIRES RVSM DUE TO ALTITUDE DEVIATIONS.  IAW TSI 22-20/7202 PITCH ACTUATOR R & R AS  PROBLEM STARTED AFTER ACTUATOR WAS CHANGED.  REMOVED AND REPLACED THE PITCH ACTUATOR IAW WRI 22-10/7209.
